# SDR DALA2023111309280

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Airbus A320*
- Aircraft serial: 11004
- Aircraft time: 4,646 hours, 1,101 cycles
- Engine: Iae PW1133GJM
- Engine time: 4,630 hours, 1,096 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5016 -ATB- AIR TURN BACK DUE TO RIGHT ENGINE VIBES PEAKED AT 5.3 IN CLIMB. THROTTLE WAS RETARDED TO 70% TO COME BELOW 5.0 ON VIBES. CORRECTIVE ACTION: PERFORMED GVI AND BORESCOPE INSPECTIONS WITH NO FINDINGS. REPLACED AODV PER A321NEO AMM 79-21. OK FOR SERVICE. (4271285)
